# SDR 20001101SH026

- Difficulty date: September 14, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N288JB
- Make and model: Bell 206L-3
- Aircraft serial: 51288
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: 206011809107
- Condition: Loose
- Location: T/R Blade
- Component: T/R Hub & Blades, Bell
- Component part number: 206011810135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, ONE OF THE MECHANICS FOUND THE STUD PN 206-010-744-105 LOOSE IN THE PITCH HORN, PN 206011-809-107.  THE POSSIBLE CAUSE IS UNKNOWN AT THIS TIME.  (X)
